Amenability of Banach and C*-algebras on locally compact groups

Volume 119 / 1996

A. T. -M Lau, , Studia Mathematica 119 (1996), 161-178 DOI: 10.4064/sm-119-2-161-178


Several results are given about the amenability of certain algebras defined by locally compact groups. The algebras include the C*-algebras and von Neumann algebras determined by the representation theory of the group, the Fourier algebra A(G), and various subalgebras of these.


  • A. T. -M Lau

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image